Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system

Görbe, Tamás Ferenc, Fehér, László Gyula: Equivalence of two sets of Hamiltonians associated with the rational BCn Ruijsenaars–Schneider–van Diejen system.
Physics Letters, Section A: General, Atomic and Solid State Physics, 379 (42). pp. 2685-2689. ISSN 0375-9601 (2015)

[img] Text
2015-08-Gorbe-Feher-PLA.pdf - Published Version
Restricted access: Registered users only

Download (269kB)
Item Type: Article
Journal or Publication Title: Physics Letters, Section A: General, Atomic and Solid State Physics
Date: 2015
Volume: 379
Number: 42
Page Range: pp. 2685-2689
ISSN: 0375-9601
Publisher: Elsevier
Faculty: Faculty of Science and Informatics
Institution: Szegedi Tudományegyetem
MTMT id: 2931532
DOI id: https://doi.org/10.1016/j.physleta.2015.08.014
Date Deposited: 2016. Jul. 14. 12:48
Last Modified: 2018. Oct. 26. 09:51
URI: http://publicatio.bibl.u-szeged.hu/id/eprint/7028
Web of Science® Times Cited: 2 View citing articles in Web of Science®

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year